# SDR FDEA202011162879

- Difficulty date: November 16, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N607FE
- Make and model: Doug MD-11F
- Aircraft serial: 48547
- Aircraft time: 86,022 hours, 20,870 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Part number: ACA73321
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN-UPPER CARGO DOOR FORWARD HINGE LOBES ON DOOR (P/N: ACA 7332-1) 04 EACH LOBES FOUND INSIDE DIAMETER WORN.  CABIN-UPPER CARGO DOOR FORWARD HINGE LOBES ON DOOR (P/N: ACA 7332-1) 04 EACH LOBES REWORKED AND FOUND EXCEED LIMIT, AS PER MD-11 CMM 52-34-04 GENERAL REPAIR PARAGRAPH 2Y.   OVERSIZED REPAIR BUSHINGS 04 EACH FABRICATED BY MACHINING AND INSTALLED, AS PER MD-11 CMM 52-34-04 AND EA NR 1-5230-T0337999 A PART 2 STEPS 2 AND 5.  TITLE: DOORS-CARGO DOOR/HYD SYSTEM-MAIN DECK CARGO DOOR-ELONGATED HOLES ON   FORWARD SUPPORT HINGE LOBES.  REPAIR CLASSIFIED AS MINOR, PER GMM 6-2-100.
